# SDR HEEA967380

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7136H
- Make and model: Bolkms BO105S
- Aircraft serial: S833
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6886407
- Condition: Blade Eroded
- Location: 1st Stage
- Part time: 1,199 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO HIGH CYCLED 1ST,2ND AND 3RD STAGE WHEEL.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  MINOR SULFIDATION ON 7 EACH 1ST STAGE WHEEL BLADES AND ERODED LEADING EDGES. SCRAPPED 1ST STAGE WHEEL.
